# SDR UALA2011062103053

- Difficulty date: June 21, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 41,709 hours, 5,230 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 23354001
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER NR 4 HARNESS M27825 FOUND CORROSION AT CONNECTOR D2129J WD27-61-13.  HARNESS CORROSION CLEANED PER MT.  HARNESS REPLACEMENT REQUIRED.  PLAN 3 SHIFT SLOT FOR HARNESS REPLACEMENT.  HARNESS P-N 23354-001 IPC 27-61-09-010 IS LOB.  CABLE ASSY IS ABOUT 40 FEET LONG.  SPOILER NR 4 CABLE NUMBER W8787 REPLACED.  HIRF CHECKED GOOD AND OPS CHECK OF SPOILER SYSTEM DONE ON SMC15.
